# SDR USAAF00068

- Difficulty date: September 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6040681
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - FOUND THE EMERGENCY LIGHTING ON AFT FLOOR STRIP AND REAR, OVERWING, FAIRING BOTTOM LEFT AND RIGHT INOPERATIVE.  MAINTENANCE REPLACED THE NR 7 POWER SUPPLY.  OPS CHECKED OK.  (M)
